Follow
David Michael Roberts
David Michael Roberts
Verified email at adelaide.edu.au - Homepage
Title
Cited by
Cited by
Year
The inner automorphism 3-group of a strict 2-group
D Roberts, U Schreiber
Journal of Homotopy and Related Structures 3 (1), 193-244, 2008
39*2008
Internal categories, anafunctors and localisations
DM Roberts
Theory and Applications of Categories 26 (29), 788-829, 2012
332012
Simplicial principal bundles in parametrized spaces
DM Roberts, D Stevenson
New York Journal of Mathematics 22, 405-440, 2016
15*2016
Fundamental bigroupoids and 2-covering spaces.
DM Roberts
University of Adelaide, 2010
132010
Equivariant bundle gerbes
MK Murray, DM Roberts, D Stevenson, RF Vozzo
Advances in Theoretical and Mathematical Physics 21 (4), 921-975, 2017
112017
On the existence of bibundles
M Murray, DM Roberts, D Stevenson
Proceedings of the London Mathematical Society 105 (6), 1290-1314, 2012
92012
Extending Whitney's extension theorem: nonlinear function spaces
DM Roberts, A Schmeding
arXiv preprint arXiv:1801.04126, 2018
72018
The weak choice principle WISC may fail in the category of sets
DM Roberts
Studia Logica 103 (5), 1005-1017, 2015
72015
Yang–Mills theory for bundle gerbes
V Mathai, D Roberts
Journal of Physics A: Mathematical and General 39 (20), 6039-6044, 2006
72006
Smooth loop stacks of differentiable stacks and gerbes
DM Roberts, RF Vozzo
Cahiers de Topologie et Géométrie Différentielle Catégoriques 59 (2), 95-141, 2018
62018
Topological sectors for heterotic M5-brane charges under Hypothesis H
DM Roberts
Journal of High Energy Physics 2020 (6), 1-17, 2020
42020
The smooth Hom-stack of an orbifold
DM Roberts, RF Vozzo
2016 MATRIX Annals, 43-47, 2018
32018
A bigroupoid’s topology (or, Topologising the homotopy bigroupoid of a space)
DM Roberts
Journal of Homotopy and Related Structures 11 (4), 923-942, 2016
3*2016
The universal simplicial bundle is a simplicial group
DM Roberts
New York Journal of Mathematics 19, 51-60, 2013
32013
The elementary construction of formal anafunctors
DM Roberts
arXiv preprint arXiv:1808.04552, 2018
22018
Quasi-periodic paths and a string 2-group model from the free loop group
M Murray, DM Roberts, C Wockel
Journal of Lie Theory 27 (4), 1151-1177, 2017
22017
On certain 2-categories admitting localisation by bicategories of fractions
DM Roberts
Applied Categorical Structures 24 (4), 373-384, 2016
22016
Substructural fixed-point theorems and the diagonal argument: theme and variations
DM Roberts
arXiv preprint arXiv:2110.00239, 2021
12021
Many finite-dimensional lifting bundle gerbes are torsion
DM Roberts
Bulletin of the Australian Mathematical Society, 1-16, 2021
12021
(Re) constructing code loops
B Nagy, DM Roberts
The American Mathematical Monthly 128 (2), 151-161, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20